Show simple item record Chen, S Khan, S 2010-06-28T18:50:06Z 2008-10
dc.identifier.citation ECONOMETRIC THEORY, 2008, 24 (5), pp. 1149 - 1173
dc.identifier.issn 0266-4666
dc.format.extent 1149 - 1173
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.relation.ispartof ECONOMETRIC THEORY
dc.relation.isversionof 10.1017/S0266466608080468
dc.title Semiparametric estimation of nonstationary censored panel data models with time varying factor loads
dc.type Journal Article
dc.department Economics
pubs.issue 5
pubs.organisational-group /Duke
pubs.organisational-group /Duke/Trinity College of Arts & Sciences
pubs.organisational-group /Duke/Trinity College of Arts & Sciences/Economics
pubs.publication-status Published
pubs.volume 24

Files in this item

This item appears in the following Collection(s)

Show simple item record